# SDR JIKA2020122101

- Difficulty date: December 21, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N475AF
- Make and model: Frchld SA227CC
- Aircraft serial: AC475
- Aircraft time: 30,228 hours, 39,976 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMF FLT NR 3928.  DURING TAKEOFF FROM KBUR, UPON LEVELING AT 5000.  PILOT ATTEMPTED TO MOVE THE GEAR HANDLE TO THE UP POSITION, BUT GEAR WOULD NOT RETRACT.  PILOT CHECKED CIRCUIT BREAKERS WERE NORMAL AND ATTEMPTED TO MOVE THE GEAR HANDLE TO THE UP POSITION WITHOUT SUCCESS.  THE GEAR WAS LEFT IN DOWN POSITION AND PILOT REQUESTED RETURNING TO KBUR AND LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS DISPATCHED.  MAINTENANCE FOUND GEAR HANDLE JAMMED IN THE DOWN POSITION, DUE TO A LOOSE WIRE AT THE LANDING GEAR CONTROL HANDLE SOLENOID PREVENTING THE SOLENOID FROM RELEASING AND ALLOWING THE HANDLE TO MOVE.  THE WIRE WAS RECONNECTED, PER SA227 WIRING MANUAL 32-30-00.  GEAR OPERATIONAL CHECK GOOD.
